Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2024

Approximation of fixed points for a new class of generalized non-expansivmappings in Banach spaces

Thabet Abdeljawad, Nazlı Kadıoğlu Karaca, İsa Yıldırım, Aiman Mukheimer

AIMS Mathematics Cilt 9 · Sayı 5 · ss. 11958–11974 · 01.01.2024
DOI ile aç

Özet

In this paper, we first introduced a new class of generalized non-expansive mappings, which was larger than the class satisfying the condition Bγ,µ. Also, we proposed a new iterative process to approximate the fixed point of the mapping we introduced in this work, then we prove convergence theorems for these mappings by using our iteration process. Lastly, a numerical example was given to show the efficiency of this new iteration process. Our results were the extension and generalization of many known results in the literature in fixed point theory.

Anahtar kelimeler

fixed point generalized non-expansive mappings uniformly convex Banach spacMathematics

Atıf için künye

Abdeljawad, T., Kadıoğlu Karaca, N., Yıldırım, İ., & Mukheimer, A. (2024). Approximation of fixed points for a new class of generalized non-expansivmappings in Banach spaces. AIMS Mathematics, 9(5), 11958–11974. https://doi.org/10.3934/math.2024584

BibTeX
@article{abdeljawad2024-57180,
  author = {Abdeljawad, Thabet and Kadıoğlu Karaca, Nazlı and Yıldırım, İsa and Mukheimer, Aiman},
  title = {Approximation of fixed points for a new class of generalized non-expansivmappings in Banach spaces},
  journal = {AIMS Mathematics},
  year = {2024},
  volume = {9},
  number = {5},
  pages = {11958--11974},
  issn = {2473-6988},
  doi = {10.3934/math.2024584},
  url = {https://akademik.atauni.edu.tr/yayinlar/57180-approximation-of-fixed-points-for-a-new-class-of-generalized-non}
}